# SDR SIMA20120818001

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,821 hours, 27,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051401
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND FRAME 65 GOUGED IN 3 PLACES FROM STRINGER 2L TO 1L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 65 IAW EO EM-53MR-2012.  THE AIRCRAFT WAS RETURNED TO SERVICE.
